# SDR FDEA202010152509

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO SLAT ACTUATOR ACCESS DOOR,  FORWARD INBOARD CORNER APPROXIMATELY STATION XOS 490, CRACK INDICATION FOUND AT CORNER NR 5 APPROXIMATELY 1 INCH IN LENGTH.  RIGHT HAND WING FIXED LEADING EDGE SKIN ADJACENT TO SLAT ACTUATOR ACCESS DOOR, FORWARD INBOARD CORNER APPROXIMATELY STATION XOS 490 AT CORNER NR 5 REPAIR CARRIED OUT, AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 17.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
